MURAL - Maynooth University Research Archive Library

    Items where Author is "Björn, Jana"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Björn, Jana and Buckley, Stephen M. and Keith, Stephen (2006) Admissible measures in one dimension. Proceedings of the American Mathematical Society, 134 (3). pp. 703-705. ISSN 1088-6826

    This list was generated on Sat Jun 22 22:58:58 2024 UTC.